NONLINEAR SINGULAR p-LAPLACIAN BOUNDARY VALUE PROBLEMS IN THE FRAME OF CONFORMABLE DERIVATIVE
Date
2021
Journal Title
Journal ISSN
Volume Title
Publisher
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
This paper studies a class of fourth point singular boundary value problem of p-Laplacian operator in the setting of a specific kind of conformable derivatives. By using the upper and lower solutions method and fixed point theorems on cones., necessary and sufficient conditions for the existence of positive solutions are obtained. In addition, we investigate the dependence of the solution on the order of the conformable differential equation and on the initial conditions.
Description
Keywords
Conformable Derivative, Necessary and Suf-Ficient Condition, Multipoint Boundary Value Problem, Singular Nonlinear Boundary Value Problem, P-Laplace Operator, Positive Solution, Upper and Lower Solutions Method, Local Fractional Derivative, Fixed Point Theorems, Cone
Turkish CoHE Thesis Center URL
Fields of Science
Citation
Bouloudene, Mokhtar...et al. (2021). "NONLINEAR SINGULAR p-LAPLACIAN BOUNDARY VALUE PROBLEMS IN THE FRAME OF CONFORMABLE DERIVATIVE", DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES S, Vol. 14, No. 10, pp. 3497-3528.
WoS Q
Scopus Q
Source
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES S
Volume
14
Issue
10
Start Page
3497
End Page
3528